# SDR AALA970816

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000308
- Condition: Defective
- Location: Nr 3 Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1403 - DURING DESCENT INTO DFW, ACRID ODOR WITH NO VISIBLE SMOKE NOTED IN CABIN AND COCKPIT.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NR 3 AFT GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (M)
